# SDR ASAA2017121322905

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,425 hours, 4,794 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FMC'S SEEM TO DROP WAYPOINTS ON THE RNAV ARRIVALS WHEN THE RUNWAY/APPROACH IS CHOSEN OR CHANGED. NO DISCO APPEARS, THEY JUST RANDOMLY CONNECT TWO POINTS OMITTING SOME BUT NOT ALL OF THE WAYPOINTS. GROUNDED - YES. COULD NOT DUPLICATE DISCREPANCY. #1 AND #2 FMC BITE SHOWED NO RELEVANT FAULTS LAST FLIGHT, REF B737-900 FIM 34-61 TASK 801. VERIFIED NAV DATA BASE IS CURRENT AND VERIFIED THAT BOTH FMC'S ARE LOADED WITH THE CORRECT SOFTWARE, REF B737-900 IPC 34-61-02. NO HISTORY LAST 90 DAYS.
